UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A regression-based numerical scheme for backward stochastic differential equations Journal article
COMPUTATIONAL STATISTICS, 2017,Volume: 32,Issue: 4,Page: 1357-1373
Authors:  Deng DING;  Yiqi Liu
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2019/07/23
Characteristic Functions  Least-squares Regressions  Monte Carlo Methods  European Options